# SDR UALA2013041102485

- Difficulty date: April 7, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,695 hours, 23,145 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30774
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR FELL OFF LINE IN FLIGHT & WOULD NOT RESET.  REPLACED RIGHT IDG, OPS CHECKED NORMAL.
